| Catalog Number |
10-300 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii and moderate calcification, per dr´s office calcification is not device related".Healthcare professional later reported "ruptured found during surgery".This record is for the right side.Device was explanted.Device will be returned.
Additional Manufacturer Narrative
Continued e1 -- (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii (rupture discovered during surgery).
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required.Rupture: observed an opening through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.Capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.Calcification: not observed through visual inspection.None of the other observations performed during the device analysis (creases, non penetrating nicks and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii and moderate calcification, per dr´s office calcification is not device related".Healthcare professional later reported "ruptured found during surgery".This record is for the right side.Device was explanted.